Back Numby Feeling?
Okay, I know it's a strange title for a post! Over the past few days I have been getting this "numby", think when the novacaine starts to wear off, feeling in my back - right side, pretty much from just above my hip to about my shoulder blade. Has only been lasting about a minute except for today was there for about 10-15 mins.
When I was first getting bombarded w/a ton of issues this past winter - I think, it's all kind of running together - I would get "numby" spots in varying places. Face, shoulder, leg, stomach. Usually only lasted a few seconds.
Any thoughts? Thanks!
sorry for my ignorance, but i do not know what "numby spots" are....can you please explain? thanks.
share a smile today
i describe as when you hand goes to sleep you can't feel it but you don't get all the tingling and pain when you shake it awake that how i feel with fingers, in the leg i just wait for it to pass, i touch my leg can't really feel me touching but know i am doing it, my legs usually do it at nite i wake up and can't feel top of my thigh. think thats the best way for me to decribe what mine is.
Ohh my god ...I just had this happen on my back this past week...it is upper to mid back, and it is a feeling I can't describe!!Thank you!!!
I'm surprised that no one has mentioned the word neuropathy for this "numby" feeling. That's what it sounds like. I have the same numby feeling in my feet and toes, especially on the right side, where I have so much trouble with my knee. The docs called it a neurological problem, associated with the autoimmune issues and the osteonecrosis.
You can find all kinds of info if you google the word Neuropathy.